# SDR USAA2011031491031

- Difficulty date: March 14, 2011
- Submitted: March 14, 2011
- Operation: Air carrier
- Aircraft: N417US
- Make and model: Boeing 737401
- Aircraft serial: 23984
- Aircraft time: 60,017 hours, 40,405 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CLT - RON - MAJOR REPAIR - CRACK ON FUSELAGE SKIN AT BS 727D + 8 INCHES, S24L.  REPAIRED FUSELAGE SKIN AT BS 727D + 8 INCHES, S24L IAW B737 SRM 53-00-01 REPAIR 31.
